# SDR SWAA2024121661027

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A177-003 CABIN FLOOR PANEL 222BF IS GOUGED ON UPPER SURFACE AND HAS FIBERS PULLING.<[01] REFER TO FAULT TTG8Q00X4D6T WHERE EA 24-153-03220 WAS ADDED AS A SUBTASK. CABIN FLOOR PANEL 222BF REPAIRED IAW SRM 53-00-50-2R-1.;[02] AUDIT C/W
